Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: O. Gillain
Title: La Science Égyptienne. L'Arithmétique au Moyen Empire
Additional book information: avec une préface de H. Bosmans, S. J. Brussels, 1927. xvi+326 pp.

Review Information:

Reviewer: David Eugene Smith
Journal: Bull. Amer. Math. Soc. 35 (1929), 407-408
DOI: https://doi.org/10.1090/S0002-9904-1929-04760-8
American Mathematical Society